×

zbMATH — the first resource for mathematics

Found 1,763 Documents (Results 1–100)

100
MathJax
Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer (ISBN 978-3-030-61345-7/hbk; 978-3-030-61346-4/ebook). Springer INdAM Series 43, 167-189 (2021).
MSC:  35K65 35L65 76A30
PDF BibTeX XML Cite
Full Text: DOI
PDF BibTeX XML Cite
Full Text: DOI
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 393-399 (2020).
PDF BibTeX XML Cite
Differ. Equ. 56, No. 5, 595-604 (2020); translation from Differ. Uravn. 56, No. 5, 605-614 (2020).
MSC:  34B45 34L05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software